Asymptotic solutions for large time of Hamilton-Jacobi equations in euclidean n space
Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 2, p. 231-266
@article{AIHPC_2008__25_2_231_0,
     author = {Ishii, Hitoshi},
     title = {Asymptotic solutions for large time of Hamilton-Jacobi equations in euclidean $n$ space},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {25},
     number = {2},
     year = {2008},
     pages = {231-266},
     doi = {10.1016/j.anihpc.2006.09.002},
     zbl = {1145.35035},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2008__25_2_231_0}
}
Ishii, Hitoshi. Asymptotic solutions for large time of Hamilton-Jacobi equations in euclidean $n$ space. Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 2, pp. 231-266. doi : 10.1016/j.anihpc.2006.09.002. http://www.numdam.org/item/AIHPC_2008__25_2_231_0/

[1] Alvarez O., Bounded-from-below viscosity solutions of Hamilton-Jacobi equations, Differential Integral Equations 10 (3) (1997) 419-436. | MR 1744854 | Zbl 0890.35026

[2] Aubin J.-P., Cellina A., Differential Inclusions. Set-Valued Maps and Viability Theory, Grundlehren der Mathematischen Wissenschaften, vol. 264, Springer-Verlag, Berlin, 1984. | MR 755330 | Zbl 0538.34007

[3] Barles G., Solutions de viscosité des équations de Hamilton-Jacobi, Mathématiques & Applications (Berlin), vol. 17, Springer-Verlag, Paris, 1994. | MR 1613876 | Zbl 0819.35002

[4] Bardi M., Capuzzo-Dolcetta I., Optimal Control and Viscosity Solutions of Hamilton-Jacobi-Bellman Equations, Systems & Control: Foundations & Applications, Birkhäuser Boston, Boston, MA, 1997, With appendices by Maurizio Falcone and Pierpaolo Soravia. | Zbl 0890.49011

[5] Barles G., Roquejoffre J.-M., Ergodic type problems and large time behaviour of unbounded solutions of Hamilton-Jacobi equations, Comm. Partial Differential Equations 31 (8) (2006) 1209-1225. | MR 2254612 | Zbl 1107.35019

[6] Barles G., Souganidis P.E., On the large time behavior of solutions of Hamilton-Jacobi equations, SIAM J. Math. Anal. 31 (4) (2000) 925-939. | MR 1752423 | Zbl 0960.70015

[7] Barles G., Souganidis P.E., Space-time periodic solutions and long-time behavior of solutions to quasi-linear parabolic equations, SIAM J. Math. Anal. 32 (6) (2001) 1311-1323. | MR 1856250 | Zbl 0986.35047

[8] Barron E.N., Jensen R., Semicontinuous viscosity solutions for Hamilton-Jacobi equations with convex Hamiltonians, Comm. Partial Differential Equations 15 (12) (1990) 1713-1742. | MR 1080619 | Zbl 0732.35014

[9] Barron E.N., Jensen R., Optimal control and semicontinuous viscosity solutions, Proc. Amer. Math. Soc. 113 (2) (1991) 397-402. | MR 1076572 | Zbl 0741.49010

[10] Clarke F.H., Optimization and Nonsmooth Analysis, SIAM, Philadelphia, 1983. | MR 709590 | Zbl 0696.49002

[11] Crandall M.G., Ishii H., Lions P.-L., User's guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc. 27 (1992) 1-67. | MR 1118699 | Zbl 0755.35015

[12] Davini A., Siconolfi A., A generalized dynamical approach to the large time behavior of solutions of Hamilton-Jacobi equations, SIAM J. Math. Anal. 38 (2) (2006) 478-502. | MR 2237158 | Zbl 1109.49034

[13] Fathi A., Théorème KAM faible et théorie de Mather pour les systèmes lagrangiens, C. R. Acad. Sci. Paris Sér. I Math. 324 (9) (1997) 1043-1046. | MR 1451248 | Zbl 0885.58022

[14] Fathi A., Sur la convergence du semi-groupe de Lax-Oleinik, C. R. Acad. Sci. Paris Sér. I Math. 327 (3) (1998) 267-270. | MR 1650261 | Zbl 1052.37514

[15] A. Fathi, Weak KAM theorem in Lagrangian dynamics, in press.

[16] Fathi A., Siconolfi A., Existence of C 1 critical subsolutions of the Hamilton-Jacobi equation, Invent. Math. 155 (2) (2004) 363-388. | MR 2031431 | Zbl 1061.58008

[17] Fathi A., Siconolfi A., PDE aspects of Aubry-Mather theory for quasiconvex Hamiltonians, Calc. Var. Partial Differential Equations 22 (2) (2005) 185-228. | MR 2106767 | Zbl 1065.35092

[18] Fujita Y., Ishii H., Loreti P., Asymptotic solutions of viscous Hamilton-Jacobi equations with Ornstein-Uhlenbeck operator, Comm. Partial Differential Equations 31 (6) (2006) 827-848. | MR 2233043 | Zbl 1101.35017

[19] Y. Fujita, H. Ishii, P. Loreti, Asymptotic solutions of Hamilton-Jacobi equations in Euclidean n space, Indiana Univ. Math. J., in press. | MR 2270933 | Zbl 1112.35041

[20] N. Ichihara, H. Ishii, in preparation.

[21] Ishii H., A generalization of a theorem of Barron and Jensen and a comparison theorem for lower semicontinuous viscosity solutions, Proc. Roy. Soc. Edinburgh Sect. A 131 (1) (2001) 137-154. | MR 1820297 | Zbl 1158.49302

[22] H. Ishii, H. Mitake, Representation formulas for solutions of Hamilton-Jacobi equations, preprint.

[23] Lions P.-L., Generalized Solutions of Hamilton-Jacobi Equations, Research Notes in Mathematics, vol. 69, Pitman (Advanced Publishing Program), Boston, MA, 1982. | MR 667669 | Zbl 0497.35001

[24] P.-L. Lions, G. Papanicolaou, S. Varadhan, Homogenization of Hamilton-Jacobi equations, unpublished preprint.

[25] Namah G., Roquejoffre J.-M., Remarks on the long time behaviour of the solutions of Hamilton-Jacobi equations, Comm. Partial Differential Equations 24 (5-6) (1999) 883-893. | MR 1680905 | Zbl 0924.35028

[26] Rockafellar T., Convex Analysis, Princeton University Press, Princeton, 1970. | MR 274683 | Zbl 0193.18401

[27] Roquejoffre J.-M., Convergence to steady states or periodic solutions in a class of Hamilton-Jacobi equations, J. Math. Pures Appl. (9) 80 (1) (2001) 85-104. | MR 1810510 | Zbl 0979.35033